# SDR 07260501

- Difficulty date: July 25, 2005
- Submitted: July 29, 2005
- Operation: Air carrier
- Aircraft: N199AJ
- Make and model: Boeing 727-2F9
- Aircraft serial: 21426
- Aircraft time: 59,156 hours, 41,193 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 7638101
- Part serial: 79B6344
- Condition: Misoverhauled
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: A

## Discrepancy

FLIGHT 711 KMIA/MMMX, DURING CLIMB AUTO PRESSURIZATION FAILED, WENT TO STANDBY, OUTFLOW VALVE WENT FULL OPEN. UNABLE TO HOLD CABIN PRESSURE IN MANUAL AC OR DC. AIRCRAFT RETURNED TO KMIA AND LANDED WITHOUT FURTHER INCIDENT. MAINTENANCE FOUND CABIN PRESSURE CONTROLLER SENSE PORTS CAPPED. REMOVED CAPS AND PERFORMED OPS CHECK PER "B" CHECK WORK CARD 7-29 AND B-727 MM 21-30-0. AIRCRAFT RETUNED TO SERVICE.
